On the compatibility relation for the Föppl-von Kármán plate equations

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

By using a coordinate-free approach we propose a new derivation of the compatibility equation for the Föppl-von Kármán nonlinear plate theory.

Original languageEnglish
Pages (from-to)2407-2410
Number of pages4
JournalApplied Mathematics Letters
Volume25
Issue number12
Early online date31 Jul 2012
DOIs
Publication statusPublished - Dec 2012
Externally publishedYes

Fingerprint Dive into the research topics of 'On the compatibility relation for the Föppl-von Kármán plate equations'. Together they form a unique fingerprint.

  • Cite this